Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 241930, 7 pages
http://dx.doi.org/10.1155/2013/241930
Research Article

Locally and Globally Exponential Synchronization of Moving Agent Networks by Adaptive Control

1School of Control Engineering, Northeastern University at Qinhuangdao, Qinhuangdao 066004, China
2Department of Electrical Information Engineering, Henan Institute of Engineering, Zhengzhou 451191, China

Received 18 February 2013; Accepted 23 September 2013

Academic Editor: Yannick De Decker

Copyright © 2013 Lifu Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lifu Wang, Peng Xue, Zhi Kong, and Xingang Wang, “Locally and Globally Exponential Synchronization of Moving Agent Networks by Adaptive Control,” Journal of Applied Mathematics, vol. 2013, Article ID 241930, 7 pages, 2013. https://doi.org/10.1155/2013/241930.